Overcorrection has worsened - 11 days post-surgery

Research your concerns in this forum or post your questions if you have had Lasik, IntraLasik, PRK, LASEK, Epi-Lasik, RLE, or P-IOL within the past three months.

Overcorrection has worsened - 11 days post-surgery

Postby overcorrectedjw » Tue Jan 22, 2008 3:27 am

To make a long story short, my moderate nearsightedness was overcorrected and turned into farsightedness. Last week, it was +1.0. Today the doctor told me that it's +2.0. I went to the doctor because my vision has deteriorated. After surgery, my distance vision was pretty good. My close vision was poor. The close vision then began to improve. Now, however, over the last several days, all vision has worsened. I'm using my readers :?: (1.50 or 1.75) for my computer, tv and driving. My doctor wasn't sure why the overcorrecion has worsened. He wants me to be tested for diabetes, which I hope I don't have (I don't think so). He'll give me temporary glasses in nine days (he wants my vision to stop moving). Has anyone else had their overcorrection worsen over time? If yes, did it eventually reverse itself. On the positive side, the doctor said that all this is fixable.
overcorrectedjw
 
Posts: 22
Joined: Thu Jan 17, 2008 5:44 pm
Location: Smithtown, New York

Postby LasikExpert » Tue Jan 22, 2008 3:44 am

It is unusual for a patient to become more hyperopic (farsighted, longsighted) during the healing process after being overcorrected from myopia (nearsighted, shortsighted), however you may be reacting to the medications you are using. Additional testing seems appropriate.

Please be sure to let us know your progress.
Glenn Hagele
Volunteer Executive Director
USAEyes

Lasik Info &
Lasik Doctor Certification

I am not a doctor.
LasikExpert
Site Admin
 
Posts: 3309
Joined: Fri May 12, 2006 6:43 am
Location: California

Postby overcorrectedjw » Tue Jan 22, 2008 2:43 pm

LasikExpert wrote:It is unusual for a patient to become more hyperopic (farsighted, longsighted) during the healing process after being overcorrected from myopia (nearsighted, shortsighted), however you may be reacting to the medications you are using. Additional testing seems appropriate.

Please be sure to let us know your progress.


Glen,

Thank you for your reply. I went off of Pred Forte and Zymar drops (4x per day) just prior to my vision drop-off (around day 7). Could that have anything to do with the change?

Thanks and regards.
:?:
overcorrectedjw
 
Posts: 22
Joined: Thu Jan 17, 2008 5:44 pm
Location: Smithtown, New York

Postby LasikExpert » Tue Jan 22, 2008 4:54 pm

Yes, it can dramatically affect the vision when you suddenly stop the meds.
Glenn Hagele
Volunteer Executive Director
USAEyes

Lasik Info &
Lasik Doctor Certification

I am not a doctor.
LasikExpert
Site Admin
 
Posts: 3309
Joined: Fri May 12, 2006 6:43 am
Location: California


Return to Just Had It

Who is online

Users browsing this forum: No registered users and 1 guest